# SDR IPXA2018040328154

- Difficulty date: March 12, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE141
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT INBD FLAP VANE LOWER SURFACE HAS MULTIPLE AREAS OF DELAMINATION.  REPAIRED THE FLAP VANE IAW EA 011-5753-01-A7178, REV IR AND EO MD11-5750-68016-A.  MAJOR.
